# SDR SWAA2018071823608

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 4,940 hours, 2,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5212
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS STRIP DAMAGED AT RT FWD END.  R&R STRIP PER MM.
